Change search
ReferencesLink to record
Permanent link

Direct link
Some remarks on the triangle inequality for norms
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 2, no 2, 31-41 p.Article in journal (Refereed) Published
Abstract [en]

Remarks about strengthening of the triangle inequality and its reverse inequality in normed spaces for two and more elements are collected. There is also a discussion on Fischer-Musz´ely equality for n-elements in a normed space. Some other estimates which follow from the triangle inequality are also presented.

Place, publisher, year, edition, pages
2008. Vol. 2, no 2, 31-41 p.
Research subject
URN: urn:nbn:se:ltu:diva-3841Local ID: 1b0813c0-8676-11dd-8275-000ea68e967bOAI: diva2:976703
Validerad; 2008; 20080919 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(248 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 248 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Banach Journal of Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link